# SDR DALA2014082204795

- Difficulty date: August 20, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME ANGLE BS 1380, BETWEEN LONGERONS 15 - 16R.   PNEUMATIC DUCT AND VALVE FLOW CONTROL WERE REMOVED EXHAUST DUCT APU WAS REMOVED.  FRAME ANGLE WAS REMOVED, FABRICATED, TREATED, PAINTED, AND INSTALLED IAW AMM AND SRM 36-00-00-201, 49-80-01, 51-30-2, 51-30-05, 51-10-2 DWG 9912246, REV C4  AND 51-10-3, PAR 14, 21.
